Sh:772

Bib entry
@article{Sh:772,
 author = {Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{Kulikov's problem on universal torsion-free abelian groups}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {67},
 number = {3},
 year = {2003},
 pages = {626--642},
 issn = {0024-6107},
 doi = {10.1112/S0024610703004216},
 mrclass = {20K40 (20K20 20K35)},
 mrnumber = {1967696},
 mrreviewer = {Simone L. Wallutis},
 doi = {10.1112/S0024610703004216},
 note = {\href{https://arxiv.org/abs/math/0112253}{arXiv: math/0112253}},
 arxiv_number = {math/0112253}
}